Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 3, NWS Detroit, MI

April 11, 2011Lenawee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Apr 11, 2011, 4:16 AM EDT for Lenawee County, Michigan. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2011, 4:16 AM EDT (08:16 UTC)
Expired
Apr 11, 2011, 4:44 AM EDT
In force
28 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lenawee County, MI

The radar

The Detroit radar (KDTX), 101 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS53 KDTX 110816
SVRDTX
MIC091-110900-
/O.NEW.KDTX.SV.W.0003.110411T0816Z-110411T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
416 AM EDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LENAWEE COUNTY IN SOUTHEAST MICHIGAN...

* UNTIL 500 AM EDT

* AT 413 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HUDSON...AND MOVING NORTHEAST AT 85 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TIPTON AND SPRINGVILLE AROUND 425 AM EDT.
  CLINTON AND TECUMSEH AROUND 430 AM EDT.
  MACON AND RIDGEWAY AROUND 435 AM EDT.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  TECUMSEH...           ONSTED...             MORENCI...
  HUDSON...             DEERFIELD...          CLINTON...
  CLAYTON...            CEMENT CITY...        BRITTON...
  BLISSFIELD...         ADRIAN...             ADDISON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4207 8437 4208 8436 4208 8378 4172 8377
      4171 8437
TIME...MOT...LOC 0817Z 239DEG 72KT 4191 8428
WIND...HAIL 60MPH 1.00IN

$$

KURIMSKI
2 follow-up statements
248 
WWUS53 KDTX 110830
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
430 AM EDT MON APR 11 2011

MIC091-110900-
/O.CON.KDTX.SV.W.0003.000000T0000Z-110411T0900Z/
LENAWEE MI-
430 AM EDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LENAWEE COUNTY
UNTIL 500 AM EDT...

AT 429 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CLINTON TO CLAYTON...MOVING
NORTHEAST AT 85 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  OGDEN CENTER AND SAND CREEK AROUND 435 AM EDT.
  RIGA AND BLISSFIELD AROUND 440 AM EDT.
  DEERFIELD AND RIDGEWAY AROUND 445 AM EDT.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  TECUMSEH...           ONSTED...             MORENCI...
  HUDSON...             DEERFIELD...          CLINTON...
  CLAYTON...            CEMENT CITY...        BRITTON...
  BLISSFIELD...         ADRIAN...             ADDISON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4207 8437 4208 8436 4208 8378 4172 8377
      4171 8437
TIME...MOT...LOC 0830Z 236DEG 76KT 4208 8397 4182 8418
WIND...HAIL 60MPH 1.00IN

$$

KURIMSKI
628 
WWUS53 KDTX 110844
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
444 AM EDT MON APR 11 2011

MIC091-110854-
/O.CAN.KDTX.SV.W.0003.000000T0000Z-110411T0900Z/
LENAWEE MI-
444 AM EDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR LENAWEE COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4207 8437 4208 8436 4208 8378 4172 8377
      4171 8437
TIME...MOT...LOC 0844Z 236DEG 76KT 4224 8363 4198 8385

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:01 AM EDT, 15 minutes earlier.

Area forecast discussion, Apr 11, 4:01 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
401 AM EDT MON APR 11 2011

.SHORT TERM...EARLY THIS MORNING AND TODAY

SHOWERS AND THUNDERSTORMS ALONG A COLD FRONT ARE MAKING THEIR WAY
INTO SOUTHEAST MICHIGAN THIS MORNING. WITH THE SHOWERS AND
THUNDERSTORMS EXPECTED TO REACH AREAS ALONG AND SOUTH OF INTERSTATE
69 WILL RAISE POP VALUES TO 80 PERCENT AND HIGHER FROM THIS AREA
SOUTH AS THE CHANCE FOR MEASURING IS QUITE HIGH EARLY THIS MORNING.
THE STORMS THIS MORNING ARE NOT EXPECTED TO BE SURFACE BASED AND
SHOULD NOT BE A BIG THREAT FOR SEVERE WEATHER.

ADDITIONAL BUT LOWER CHANCES FOR RAIN WILL EXIST THROUGHOUT THE DAY
TODAY AS A SECONDARY TROUGH SWINGS THROUGH THE CENTRAL GREAT LAKES
WITH SUPPORT FROM AN APPROACHING SHORTWAVE MAKING ITS WAY IN FROM
THE WEST AND THE REGION IN THE RIGHT REAR OF A 130+ KNOT JET THROUGH
THE EARLY AFTERNOON HOURS. WITH THE LOSS OF THE VERY WARM UNSTABLE
AIR LATER ON TODAY THUNDERSTORMS SHOULD NOT BE AN ISSUE ONCE THE
COLD FRONT SWEEPS EAST...SO WILL KEEP THUNDER OUT OF THE FORECAST
AFTER THE MORNING HOURS.

WITH A VERY WARM START TO THE MORNING HIGH TEMPERATURES WILL OCCUR
DURING THE MORNING HOURS...WITH TEMPERATURES FALLING INTO THE 50S
DURING THE AFTERNOON HOURS.

&&

.LONG TERM...TONIGHT THROUGH SUNDAY

MODEL FORECAST SOUNDINGS EXHIBIT WELL MIXED CONDITIONS THROUGH
MIDNIGHT TONIGHT. THIS WILL EFFECTIVELY KEEP CONVECTIVE DEPTHS OF
AROUND 750 FT...WHICH IS NOT SUITABLE FOR PRECIPITATION GENERATION.
THUS...REMOVED ALL POP/WX MENTION. THE COLUMN WILL UNDERGO DRY AIR
ADVECTION THROUGHOUT THE NIGHT...WITH LATEST PROGS EVEN SUGGESTING
THAT PWATS WILL FALL BELOW .3 INCHES BY 12Z TUESDAY. KEPT LOWS
TONIGHT A TOUCH ABOVE GUIDANCE GIVEN THE RESIDUAL MIXED NORTHERLY
WIND IN PLACE.

THE SUBSIDENCE INVERSION IS EXPECTED TO CRASH INTO THE NEAR SURFACE
LAYER FOR THE START OF THE DAY TUESDAY. THIS WILL RESULT IN
CLOUD FREE SKIES AND FULL INSOLATION. WILL STILL CARRY THE INHERITED
MENTION OF TEMPERATURES AT OR A HAIR WARMER THAN GUIDANCE GIVEN THE
PROPENSITY OF THIS TYPE OF SETUP TO OVERACHIEVE. WILL BE INTERESTING
TO SEE WHAT DEWPOINTS SETTLE TO DURING THE DAY (COULD DROP INTO THE
LOWER TO MIDDLE 20S BY THE AFTERNOON). TEMPERATURES SHOULD TOP OUT
IN THE MIDDLE 50S.

A MODIFIED PACIFIC AIRMASS AND SURFACE HIGH PRESSURE WILL PARK OVER
THE FORECAST AREA FOR THE MIDWEEK. TEMPERATURES SHOULD REMAIN
RELATIVELY MILD...WITH LOWS DROPPING INTO THE 30S TO AROUND
40...WITH DAYTIME HIGHS WEDNESDAY SOLIDLY REACHING INTO THE LOWER
60S.

BY THURSDAY...A FAIRLY NOTEWORTHY SURFACE COLD FRONT IS EXPECTED TO
DRIFT INTO REGION. THERE IS REASONABLE MODEL AGREEMENT THAT THE ZONE
OF SATURATION ALONG THIS FEATURE WILL NOT BE EXPANSIVE...ALTHOUGH
LAPSE RATES ABOVE 600MB ARE NOTABLE.

ECMWF/GFS IS STILL ADVERTISING A DEEPENING AND DYNAMIC LOW PRESSURE
SYSTEM SET TO IMPACT THE MID MISSISSIPPI RIVER VALLEY BY THURSDAY
NIGHT. DEEP SATURATION AND A SWATH OF HIGH THETA E CONTENT SHOULD
IMPACT THE CWA JUST PRIOR TO 12Z FRIDAY. GOING FORECAST FOR POPS IS
IN GOOD SHAPE. THE ONE THING THAT WILL NEED TO BE IRONED OUT IS
THERMAL PROFILE OF THIS SYSTEM FOR THE WEEKEND WHICH WILL BE OF
UTMOST IMPORTANCE IN THE TEMPERATURE FORECAST AND POSSIBLY THAT OF
WX TYPE. ANOTHER THOUGHT ABOUT THIS SETUP IS THAT SOUTHEASTERN
MICHIGAN COULD RESIDE IN A LOCATION FAVORABLE FOR A LONG DURATION
PRECIPITATION EVENT. THE REASON IS THE LOW MAY VERTICALLY STACK
QUICKLY...MAKING THE SYSTEM AND ASSOCIATED FEATURES VERY SLUGGISH
DURING THE WEEKEND.

&&

.MARINE...

SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG A COLD FRONT SWEEPING
THROUGH THE CENTRAL GREAT LAKES THIS MORNING. THE BEST CHANCES FOR
PRECIPITATION WILL BE ACROSS SOUTHERN LAKE HURON AND LAKES ST. CLAIR
AND WESTERN LAKE ERIE. SOUTHWEST WINDS IN ADVANCE OF THIS COLD FRONT
WILL BE GUSTY...WITH SEVERAL GUSTS EXCEEDING 20 KNOTS AND
APPROACHING 25 KNOTS AT TIMES. VERY GUSTY WEST TO SOUTHWEST WINDS
WILL FOLLOW THE COLD FRONT ON MONDAY AS WINDS GUST TO 25 TO 30 KNOTS
OVER LAKE HURON. WITH GUSTS ALREADY APPROACHING SMALL CRAFT CRITERIA
WILL ADJUST THE START TIME OF THE SMALL CRAFT ADVISORY TO 4 AM.
WINDS WILL DIE DOWN THIS EVENING AS GUSTS FALL BELOW 20 KNOTS BY
MIDNIGHT.

HIGH PRESSURE WILL THEN BUILD IN ACROSS THE CENTRAL GREAT LAKES ON
TUESDAY...MAINTAINING QUIET CONDITIONS THROUGH THURSDAY BEFORE THE
NEXT LOW PRESSURE SYSTEM BEGINS WORKING INTO THE AREA LATE IN THE
WEEK.

&&

.AVIATION...ISSUED 1256 AM EDT MON APR 11 2011

A COLD FRONT WILL MOVE ACROSS THE REGION BETWEEN 06Z AND 12Z. THERE
WILL BE A CHANCE OF THUNDERSTORMS ALONG THE FRONT. HOWEVER...WITH
INSTABILITY WANING DURING THE COURSE OF THE NIGHT AND WITH SOME
DIMINISHING TREND NOTED ON UPSTREAM RADARS...PLAN TO KEEP THUNDER
OUT OF THE TAFS. THERE WILL NOT BE MUCH MOISTURE TO SPEAK OF ALONG
THE FRONT AND ONLY A SLIGHT VEERING OF THE WIND IS EXPECTED AS IT
PASSES. A SECONDARY COLD FRONT WILL PASS THROUGH THE REGION BETWEEN
15Z AND 18Z. WINDS WILL VEER A BIT MORE WESTERLY WITH ITS PASSAGE.
COLD AIR ADVECTION AND A DEEPENING MIX LAYER WILL LEAD TO RATHER
GUSTY WINDS ALONG AND BEHIND THIS SECONDARY FRONT....WITH GUSTS
LIKELY TO APPROACH OR EXCEED 30 KNOTS DURING THE AFTERNOON.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.

LAKE HURON...
     SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
     HURON INCLUDING SAGINAW BAY...UNTIL 10 PM MONDAY.

LAKE ST CLAIR...
     SMALL CRAFT ADVISORY...UNTIL 10 PM MONDAY.

MI WATERS OF LAKE ERIE...
     SMALL CRAFT ADVISORY...UNTIL 10 PM MONDAY.

&&

SHORT TERM...KURIMSKI
LONG TERM....CB
MARINE.......KURIMSKI
AVIATION.....SC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Apr 10, 4:10 PM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
410 PM EDT SUN APR 10 2011

MIZ047>049-053>055-060>063-068>070-075-076-082-083-110845-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
410 PM EDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS THE POTENTIAL FOR THUNDERSTORMS TONIGHT ACROSS ALL OF
SOUTHEASTERN MICHIGAN AS A LOW PRESSURE SYSTEM AND ATTENDANT COLD
FRONT ADVANCES TOWARDS THE STATE. THERE WILL BE A CHANCE OF SEVERE
WEATHER WITH ANY OF THIS ACTIVITY. WIND GUSTS OF UP TO 60 MPH AND
HEAVY RAINFALL WILL BE THE PRIMARY THREATS...WITH A POTENTIAL FOR
HAIL UP TO ONE INCH IN DIAMETER. THIS THUNDERSTORM ACTIVITY IS
EXPECTED TO TRACK TO THE NORTHEAST AT 60 MPH OR MORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL LINGER INTO MONDAY MORNING. HOWEVER...SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-110845-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
410 PM EDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL NEARSHORE WATERS FROM
MONDAY MORNING TO MONDAY EVENING. REFER TO THE LATEST MARINE
PRODUCTS.../MWWDTX/.../NSHDTX/ AND /GLFSC/ FOR DETAILS.

THERE IS THE POTENTIAL FOR THUNDERSTORMS TONIGHT ACROSS ALL OF LAKE
HURON...LAKE ST CLAIR...AND THE MICHIGAN WATERS OF LAKE ERIE. SEVERE
WEATHER WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. DAMAGING WIND
GUSTS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS...WITH A
POTENTIAL FOR LARGE HAIL. THIS THUNDERSTORM ACTIVITY IS EXPECTED TO
TRACK TO THE NORTHEAST AT GREATER THAN 60 KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE MONDAY MORNING FOR THE MICHIGAN
WATERS OF LAKE ERIE. SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

CB/DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Special weather statement, Apr 11, 3:15 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
315 AM EDT MON APR 11 2011

MIZ068-075-110800-
LIVINGSTON MI-WASHTENAW MI-
315 AM EDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHTENAW AND LIVINGSTON
COUNTIES UNTIL 400 AM EDT...

AT 311 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF JACKSON TO VANDERCOOK LAKE...AND MOVING NORTHEAST AT 70 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
LYNDON TOWNSHIP AND CHELSEA AROUND 330 AM EDT.
PARKERS CORNERS...DEXTER...UNADILLA...PLAINFIELD...PINCKNEY STATE
RECREATION AREA...HUDSON MILLS METROPARK...HELL AND GREGORY AROUND
335 AM EDT.
DELHI MILLS...BARTON HILLS...PINCKNEY AND HUDSON MILLS AROUND 340 AM
EDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KURIMSKI
Special weather statement, Apr 11, 3:34 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
334 AM EDT MON APR 11 2011

MIZ068-075-110815-
LIVINGSTON MI-WASHTENAW MI-
334 AM EDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHTENAW AND
LIVINGSTON COUNTIES UNTIL 415 AM EDT...

AT 332 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREGORY...OR NEAR STOCKBRIDGE...MOVING
NORTHEAST AT 70 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
PINCKNEY AND LAKELAND AROUND 340 AM EDT.
CHILSON...BRIGHTON AND HOWELL AROUND 345 AM EDT.
HARTLAND AROUND 350 AM EDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KURIMSKI
Special weather statement, Apr 11, 4:11 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
411 AM EDT MON APR 11 2011

MIZ075-082-083-110900-
LENAWEE-MONROE-WASHTENAW-
411 AM EDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 409 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF HUDSON...MOVING NORTHEAST AT 75
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  CLAYTON AND ADDISON BY 420 AM EDT...
  ONSTED BY 425 AM EDT...
  CLINTON AND TECUMSEH BY 435 AM EDT...
  SALINE BY 445 AM EDT...
  YPSILANTI AND ANN ARBOR BY 450 AM EDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

BEHNKE

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.